# SDR 2006UALA01522

- Difficulty date: August 4, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 18,329 hours, 7,206 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGNS AT R-1 AND L-1 DOORS WILL NOT ILLUMINATE.
